Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on constructive methods in Banach algebras


Author: Paul J. Cohen
Journal: Proc. Amer. Math. Soc. 12 (1961), 159-163
MSC: Primary 30.87
DOI: https://doi.org/10.1090/S0002-9939-1961-0124515-4
MathSciNet review: 0124515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, On bounded analytic functions and closure problems, Ark. Mat. vol. 2 (1954) pp. 283-291. MR 0052506 (14:630d)
  • [2] K. Hoffman and I. M. Singer, Maximal subalgebras of $ C\left( \Gamma \right)$, Amer. J. Math. vol. 79 (1957) pp. 295-305. MR 0085478 (19:46e)
  • [3] John Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 866-869. MR 0058877 (15:440g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.87

Retrieve articles in all journals with MSC: 30.87


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0124515-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society